MAUDE Adverse Event Report: UNOMEDICAL UM-D MINIMED SILHOUETTE; UNO COMFORT 110/17 SC1 MINI

UNOMEDICAL UM-D MINIMED SILHOUETTE; UNO COMFORT 110/17 SC1 MINI
Model Number MMT-377A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced an event of insulin flow blocked multiple times on (b)(6) 2025, where insulin exited with greater than normal resistance when the plunger was pushed.No further information was available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united states.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary the information in this complaint (b)(4) has been evaluated.The batch 6008621 in question was manufactured at the reynosa site.The reference samples for the lot 6008621 have already been previously tested for visual inspection and tested for flow in the complaint (b)(4) on 20/jun/2025.All test results were found within specifications as per the test report complaint (b)(4) test report.Pdf attached in this record.Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot have been requested.Test results: visual test according to work instruction (wi) version 3.0 on reference samples, 10/10 samples passed the test.Functional air flow test according to wi version 2.0 on reference samples, 10/10 samples passed the test.Device history record (dhr) review: the lot 6008621 was manufactured according to the wi version 19, in the machine multivac 14, on 04/aug/2024, with a total of (b)(4) units.Glue-tubing lot: the lot 4g06294 was manufactured according to the wi version 15, in the machine lc01, on 01/aug/2024, with a total of (b)(4) unit.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified related to the malfunction reported, no maintenance events were recorded.Trending: a query was run in database on 27/jun/2025 against malfunction code idd-pmc03.02 occlusion in the tubing and/or tubing connectors (e.G., occlusion alarm from the infusion pump may have sounded) and lot 6008621 and one other complaints have been registered in database for the same lot and malfunction code.Conclusion summary of the related event: as a result of the following: on the investigation on reference samples, no issue were found related to occlusion, harm no reportable, no defect on tests, no non-conformance (nc) raised during production, no more complaint was received on the lot in question and malfunction, no further action are required, therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MINIMED SILHOUETTE
Common Device Name
UNO COMFORT 110/17 SC1 MINI
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22085470
Report Number3003442380-2025-09965
Device Sequence Number6936065
Product Code FPA
UDI-Device Identifier05705244019522
UDI-Public05705244019522
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-377A
Device Lot Number6008621
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2025
Supplement Date Received by Manufacturer06/28/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown